# SDR SWAA2020122938707

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 17,275 hours, 7,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER EXTERNAL POWER DOOR CUTOUT CRACKED.  REPAIRED IAW SRM 53-10-15-2R-4 REPAIR 4 (SA-M 326 ATTACHED: A1156238).
